# SDR K11A2008121572011

- Difficulty date: October 4, 2007
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,293 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Intake Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ENGINE AIR INTAKE DUCT HAS SKIN DAMAGE AT AFT EDGE, 9 O’CLOCK POSITION.
